| Model Number |
401729 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.Considering the information given in the cnf, the root cause for the complaint event is most likely related to the patients anatomy (i.E.Tortuous target vessel).
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.This was a difficult pci with a very tortious vessel.Prior to the event, there were several stents that were unable to cross the lesion.The orsiro stent was able to cross but it appeared there was a dissection flap.Upon inflating the orsiro, they realized what they thought was a dissection flap was actually the stent that had become dislodged.This event was reported per fda medwatch mw5099918.